# SDR UIEA2016040200228

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,907 hours, 16,889 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG RT IDG VLV.  COMPLIED WITH FIM PROCEDURE 24-20 TREE 802, MSG CLEARED & NO HARD FAULT.
